Thin Lie algebras with diamonds of finite and infinite type

Avitabile, Marina and Mattarei, Sandro (2005) Thin Lie algebras with diamonds of finite and infinite type. Journal of Algebra, 293 (1). pp. 34-64. ISSN 0021-8693

18515 1-s2.0-S0021869305004680-main.pdf

Request a copy
[img] PDF
18515 1-s2.0-S0021869305004680-main.pdf - Whole Document
Restricted to Repository staff only

Item Type:Article
Item Status:Live Archive


We investigate a class of infinite-dimensional modular Lie algebras, graded over the positive integers, in which every homogeneous component has dimension one or two. We identify these Lie algebras with loop algebras of certain simple Lie algebras of Hamiltonian type. These Lie algebras are not finitely presented, but certain central extensions of them are, and we give an explicit construction for the latter.

Keywords:Modular Lie algebras, Graded Lie algebras, Central extensions, Finitely presented Lie algebras, Loop algebras
Subjects:G Mathematical and Computer Sciences > G100 Mathematics
Divisions:College of Science > School of Mathematics and Physics
Related URLs:
ID Code:18515
Deposited On:16 Nov 2016 13:39

Repository Staff Only: item control page